# SDR NSVA20070171

- Difficulty date: July 1, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N35SZ
- Make and model: Saab SF340A
- Aircraft serial: 35
- Aircraft time: 42,466 hours, 48,535 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CABIN PRESSURE WARNING ANNUNCIATOR ILLUMINATED.  CABIN MAX DIFF READS 7.5 WHEN CABIN NOT PRESSURIZED.  PERFORMED SEVERAL STARTS, CABIN PRESS IND DID NOT ILLUMINATE, OPS CHECK GOOD EVERY TIME.  COULD NOT DUPLICATE DISCREPANCY.
